# SDR USAA010896

- Difficulty date: July 20, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND KEEL BEAM CORRODED 5 SQUARE INCHES, BS 767, RIGHT KEEL BEAM SPLICE.  CORROSION LEVEL 2 TASK NR C53-202-01.  REMOVED KEEL BEAM, REMOVED CORROSION, REINSTALLED KEEL BEAM AND REPAIR DOUBLER/TRIPLER PER EA 69835.  (M)
